MathSciNet Relay Station
MathSciNet bibliographic data
MR3028753 11F70
Herzig, Florian; Tilouine, Jacques Conjecture de type de Serre et formes compagnons pour $\rm GSp\sb 4$. (French) [Serre-type conjecture and companion forms for $\rm GSp\sb 4$] J. Reine Angew. Math. 676 (2013), 1–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement